A simple proof for the multinomial version of the Representation Theorem

Marcio A. Diniz, Adriano Polpo

Research output: Chapter in Book/Conference paperConference paperpeer-review

2 Citations (Scopus)

Abstract

In this work we present a demonstration for the multinomial version of de Finetti's Representation Theorem. We use characteristic functions, following his first demonstration for binary random quantities, but simplify the argument through forward operators.

Original languageEnglish
Title of host publicationThe Contribution of Young Researchers to Bayesian Statistics - Proceedings of BAYSM 2013
EditorsEttore Lanzarone, Francesca Ieva
Pages15-18
Number of pages4
Volume63
DOIs
Publication statusPublished - 7 Feb 2014
Externally publishedYes
Event1st Bayesian Young Statistician Meeting, BAYSM 2013 - Milan, Italy
Duration: 5 Jun 20136 Jun 2013
http://www.mi.imati.cnr.it/conferences/BAYSM2013/

Conference

Conference1st Bayesian Young Statistician Meeting, BAYSM 2013
Abbreviated titleBAYSM 2013
Country/TerritoryItaly
CityMilan
Period5/06/136/06/13
OtherThis Meeting will provide an opportunity for M.S. students, Ph.D. students, post-doc and young researchers dealing with Bayesian statistics to connect with the Bayesian community at large, to exchange ideas, and to know people working in the same field for creating future networks.The Workshop will encourage discussion and promote further research in all those fields where Bayesian statistics may be employed.
Internet address

Fingerprint

Dive into the research topics of 'A simple proof for the multinomial version of the Representation Theorem'. Together they form a unique fingerprint.

Cite this